REMOTE YEAR

MARKETPLACE

CHOOSE YOUR CORE EXPERIENCES

Each month on a RY program, you can opt into Core Experiences. Included are one weekday and one weekend. Additionally, you can purchase extra seats if you want to experience all the city has to offer or you can buy for your family / friends to experience the city with you. 

Select One Weekday

View Details

Select One Weekend

View Details

Buy Extra Seats

$25.00
CONFIRM SELECTION

WEEKDAY 

Duration
3 hours

Time 
4:00pm- 7pm (typically)

Good for 
Anyone interested in cultures, traditions, history and some laughter.

WHO IS PERU & THE ART OF PISCO 

This is a Peruvian version of โ€˜who is America?โ€™ This afternoon tour will give you the perfect introduction to Peruvian culture and a bit of our history. First weโ€™ll visit the Morro Solar in Chorrillos, for an introduction to Peru's history. Then we'll head back to Selina where a special local guest will be waiting to teach us about Pisco, the Peruvian national spirit. Youโ€™ll learn how to make variations of two classic Peruvian cocktails, the Pisco Sour and the Chilcano.

We will meet at 4 pm at The Cave in Selina, and drive for about 20 minutes to the Morro Solar in Chorrillos. This is a viewpoint from where you can have a good sight of the city of Lima. After that, we will come down to the coastal side of Chorrillos and continue the tour.Finally, we will drive back to Selina and start the second part of the tour, where Choji (our expert) will teach you everything about Pisco and how to prepare those delicious Pisco sours.

WEEKDAY 

Duration
4 hours

Time 
5pm- 9pm (typically)

Good for 
Anyone interested in cultures, experiencing, sharing with others and wine!      

NIKKEI BBQ WITH A PERUVIAN FAMILY

Peru is a country of biodiverse climates, unique ingredients, and many cultures that blend together to create unforgettable foods. Join us on a day of flavor exploration and peek inside the life of a real local family.Weโ€™ll meet a Peruvian-Japanese family at their home and spend time learning about how they live and eat. During our time together, they will prepare a typical Nikkei meal, showcasing some of the one of a kind Peruvian-Japanese fusion cuisine of Lima.

This tour starts at Chojiโ€™s house, where he will prepare a delicious traditional Nikkei barbeque for everyone. You will have the chance to participate in the preparation, not only of the barbeque but also of the Salsas, which are very important in Peruvian cuisine.

HUACACHINA 

This is a full day trip to Huacachina, an oasis in the middle of the desert in Ica. We will be picked up at Selina and start our journey on a 3 hours ride to Paracas to meet the rest of the group.You will have a couple of hours to chill and rest, to then travel for an hour to Huacachina, in Ica, and do the dune buggy / sandboarding tour!

8:00 AM Pick-up from Selina
1:00 PM Transport to Huacachina
2:00 PM Lunch at Carola's Lodge
3:30 PM Quick walk around the Huacachina oasis
4:00 PM Dune Buggy and sandboarding event
6:00-6:15 PM Get ready and trip back to Lima

Meeting point: Outside Selina (reception's building) 

WEEKEND 

Duration
15 hours

Time 
8am- 11pm (typically)

Good for 
Anyone who enjoys adventure, culture or  sightseeing. 

HUACACHINA RELOADED

This is a recommended add-on to the Huacachina Track. This add-on includes an overnight trip to Paracas. We will travel for about 3 hours to the beautiful town of Paracas. Once we all check-in, we will head over to the Paracas National Reserve and we will visit one of the most popular beaches there called La Mina!!Then we will be coming back to the town of Paracas to have lunch and chill. In the afternoon (around 4 pm) we will be heading to our surprise event! You can totally trust us that it will be unique and absolutely awesome!The next morning we'll visit the Ballestas Islands, aka the "poor man Galapagos", this is a boat ride where you will have the chance to see some Penguins (who would have thought that there were Penguins in Peru!), tons of sea lions, birds and a beautiful scenary.After that we will be meeting with the rest of the group and will spend a couple of hours chilling and resting by the pool, to then travel for an hour to Huacachina, the oasis in Ica, and do the dune buggy / sandboarding tour!!

ITINERARY
DAY 1
7:00 AM Pick-up from Selina
10:30 AM Tour to La Mina beach inside the Paracas National Reserve
1:30 PM Lunch
3:40 PM Surprise event!!!
8:00 PM Dinner

DAY 2
9:00 AM Ballestas Islands1:00 PM Transport to Huacachina2:00 PM Lunch at Carola's Lodge3:30 PM Quick walk around the Huacachina oasis4:00 PM Dune Buggy and sandboarding event6:00-6:15 PM Get ready and trip back to Lima

WHAT'S INCLUDED
Transport round trip Lima โ€“ Paracas - Huacachina โ€“ Lima
Lunch on both days
Entrance tickets
Local guide days
Accommodation at Kokopelli Hostel in Paracas

WHAT'S NOT INCLUDED
Breakfast
Dinner

THINGS YOU SHOULD KNOW
This is a 2d/1n trip. We should be arriving to Lima sometime around 11 pm on Sunday.
The dune buggy is super fun but it can be bumpy.Do not bring cameras with lenses to the desert as sand can cause it to malfunction or get it stuck.
The Ballestas Islands tour is subject to weather conditions.
Accommodation at Kokopelli hostel (shared bedrooms, 4-6 beds per room, bunk beds, only within people from our group).
Private options available at an additional cost, limited capacity so the faster we can book this, the better.

MINIMUM TO OPERATE
6 people

MAXIMUM CAPACITY
24 people

DEADLINE TO BOOK
10 days prior to the start of the experience

HUACACHINA ADD-ON

Extra Cost
$105

Duration
2 Days

Time 
7am- 11pm (typically)

Good for 
Anyone interested in cultural activities, beautiful scenery and fun.